Wednesday, April 21, 2021

Time Short Courses # Instructors
9:30am – 10:00am Meeting rooms open to join
10am – 1pm Data Monitoring Committee (DMC) I C1A Frank Rockhold, Susan Ellenberg, Scott Evans, Matt Downs
Multiple Endpoints I C2A James Hung, Toshi Hamasaki
Reproducible Data Analysis Pipelines in R C3 Will Landau
Randomized Phase II Trials C4 Sin-Ho Jung
1:00pm – 1:15pm Break
1:15pm-4:15pm Data Monitoring Committee (DMC) II C1B Frank Rockhold, Susan Ellenberg, Scott Evans, Matt Downs
Multiple Endpoints II C2B James Hung, Toshi Hamasaki
FDA Guidance on Adaptive Clinical Trials Designs C5 John Scott
Artificial Intelligence in Health Research C6 Mark Chang

Thursday, April 22, 2021

Time Session/Event # Organizers
8:30am – 9:00am Meeting rooms open to join
9:00am – 9:30am Opening Remarks
9:30am – 10:30am Keynote I
Shein-Chung Chow
10:30am – 10:45am Break
10:45am – 12:00pm (75mins) Benefit Risk Assessment: Methodology S1A Richard Payne, Yeh-Fong Chen
Complex Innovative Designs (CID) Pilot Program S1B Freda Cooner
Pediatric Clinical Development S1C Freda Cooner, Yeh-Fong Chen
Simulation in Complex and Innovative Trials S1D Fang Chen, Freda Cooner
Integrated Analysis of RCTs and Population-based Studies S1E Shu Yang
12:00pm – 1:15pm Break & Poster Session Qing Yang, Marlina Nasution
1:15pm – 3:15pm (120mins) Benefit Risk Assessment: Case Studies S2A Richard Payne, Yeh-Fong Chen
General Considerations for RWE/RWD Studies S2B Qi Jiang, Jean Pan
Current Issues in Data Monitoring Committees: Moderated Panel Session S2C Frank Rockhold, Susan Halabi, Marlina Naustion, Robert Barrier, Roann Seay
Statistical Considerations for Rare Disease Clinical Trials S2D Yeh-Fong Chen, Freda Cooner, Jean Pan
Clinical Experience for Cancer Immunotherapy Trial Design S2E Anastasia Ivanova, Freda Cooner
3:15pm – 3:30pm Break
3:30pm – 5:30pm (120mins) Statistical Considerations for RWE/RWD Studies S3A Qi Jiang, Jean Pan
Treatment, Prevention, Remission and Cure: Statistical Challenges and Advances in HIV Drug Development S3B Qiming Liao, Cliburn Chan
ICH E9 (R1)-Statistical Principles for Clinical Trials: Addendum: Estimands and Sensitivity Analysis in Clinical Trials S3C Yeh-Fong Chen, Rakhi Kilaru, Miaomiao Ge, Roann Seay
Master Protocols S3D Miaomiao Ge, Freda Cooner, Anastasia Ivanova
Data Quality, Integrity and Risk Management Considerations in Clinical Trials S3E Rakhi Kilaru
5:30pm – 6:30pm Break

Friday, April 23, 2021

Time Session/Event # Speakers/organizers
7:30am – 8:00am Meeting rooms open to join
8:00am – 9:00am Keynote II Shein-Chung Chow
9:00am – 9:15am Break
9:15am – 10:30am (75mins) Leadership in Statistical Consulting S4A Alexander Schacht
Artificial Intelligence in Health Care Research S4B Xiaofei Wang
Use of Companion Diagnostics (CoDx) in Clinical Trials S4C Sudhakar Rao
Statistical Methodology for Cancer Immunology Trial Design S4D Jianrong Wu
Biomarker-driven Trials with Adaptive Threshold Detection S4E Miaomiao Ge, Freda Cooner
10:30am – 10:45am Break
10:45am – 12:45pm (120mins) Combination Therapy in Oncology Clinical Development S5A Freda Cooner, Qi Jiang, Anastasia Ivanova
Digital / Mobile Health in Clinical Trials S5B Kevin Anstrom
Analytical and Methodological Challenges in the Study of Complex Liver Diseases S5C Ayako Suzuki
Better Evidence Synthesis via Innovative Methods S5D Haitao Chu
Interactive Visualization Tools S5E Richard Payne, Freda Cooner
12:00pm – 2:00pm Job Fair